# SDR DXTA200803100

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 972263
- Condition: Unknown
- Location: Rudder
- Part time: 1,172 hours, 750 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM INOP.  CANNOT ADJUST TRIM.  REPLACED RUDDER TRIM ROTARY SWITCH IAW WIRING MM 27-20-01 OP'S CHECK GOOD. C/W OVERSPEED CHECK IAW MM 5-50-00 STEP 4 B,C,D AND E NO DEFECTS NOTED IAW AAIP UNSCHEDULED MAINTENANCE CHECK.
